Facebook Pixel

My TSH level is 5.6 and I am 3 months pregnent

By December 7, 2009 - 8:56pm
Rate This

Hi i am 37, and i am going to have my 4th baby after 7 years. I have three kids 2 boys (9 and 10 years) and a girl 7 years. I didnt had any complication on my other pregnancies. After I got pregnant only they detected that I got hypo-thyroid. Doctor gave me cox-thyrox tables 50 micrograms. I am taking this for about 4 days now. My problem is I feel very difficult to breath, Always tiard, when it comes to evening I cant wait at all,, its like someone is squeezing my neck. I am very depressed with this disease. Please advice me to get rid of the feelings.

Add a Comment1 Comments


So today is just the fifth day that you have been on the medicine? Is that right?

All new medicines tend to have side effects, and thyroid medicines can be especially prone to doing this. Have you called your doctor's office back to tell them what effects the drug is having on you?

I am confused about the medicine you are taking. You said it is Cox-Thyrox but I don't find that listed on the normal drug sites that I check to find out about side effects. Are you in the United States?

I am going to assume that it is thyroxine or levothyroxine, which is marketed under the brand names Levothroid, Tirosint, Synthroid and Levoxyl in the United States. Could this be what you are taking?

If so, here is what drugs.com says about side effects:

"No COMMON side effects have been reported with the use of Levothyroxine . Seek medical attention right away if any of these SEVERE side effects occur when using Levothyroxine:

"Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; unusual weight gain or weight loss; vomiting; wheezing."

You are having some of the severe side effects, Haady. I would really like it if you'd call your doctor and tell them, in detail, what you are experiencing. Will you do that and then come back and tell us what they said?

December 8, 2009 - 9:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!